Bayes estimation of the parameter for a semiparametric regression model with elliptically contoured error

Chen, Lanxiang . Chinese Journal of Applied Probability and Statistics 1999. 15 (2) :124-129

Locate this article in:

Bibtex

@article{CIS-154509,
  Author = {Chen, Lanxiang},
  Title = {Bayes estimation of the parameter for a semiparametric regression model with elliptically contoured error},
  Journal = {Chinese Journal of Applied Probability and Statistics},
  Volume = {15},
  Number = {2},
  Year = {1999},
  Pages = {124--129},
  Keywords = {Bayesian inference, Nonparametric regression}
}

Similar articles